# SDR IPXA1M68795

- Difficulty date: August 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 44,753 hours, 11,566 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293210
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E COMPT RIB/WEB STRINGER CRACKED AT STA XOS792.  REPAIRED STRINGER BETWEEN XOS789-795 IAW SRM 57-40-03, REPAIR 2, FIG 201.
